Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the abstract Cauchy problem in Fréchet spaces


Authors: Hernán R. Henríquez and Eduardo A. Hernández
Journal: Proc. Amer. Math. Soc. 115 (1992), 353-360
MSC: Primary 47D03; Secondary 34G10, 47D06, 47D09
DOI: https://doi.org/10.1090/S0002-9939-1992-1081092-1
MathSciNet review: 1081092
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be a linear operator in a Fréchet space $ X$ with the resolvent defined for all $ \lambda > 0$. In this note we prove that both the first and the second order abstract Cauchy problems associated to $ A$ are well posed on certain maximal subspaces of $ X$. Our results extend those of Kantorovitz [5] and Cioranescu [2].


References [Enhancements On Off] (What's this?)

  • [1] I. Cioranescu, On the abstract Cauchy problem for the operator $ {d^2}/d{t^2} - A$, Integral Equations and Operator Theory 7 (1984), 27-35. MR 802367 (86j:34064)
  • [2] -, On the second-order Cauchy's problem associated with a linear operator, J. Math. Anal. Appl. (to appear). MR 1087971 (91m:47060)
  • [3] H. O. Fattorini, Ordinary differential equations in linear topological spaces. I., J. Differential Equations 5 (1968), 72-105. MR 0277860 (43:3593)
  • [4] -, Ordinary differential equations in linear topological spaces. II., J. Differential Equations 6 (1969), 50-70. MR 0277861 (43:3594)
  • [5] S. Kantorovitz, The Hille-Yosida space of an arbitrary operator, J. Math. Anal. Appl. 136 (1988), 107-111. MR 972586 (90a:47097)
  • [6] Y. Konishi, Cosine functions of operators in locally convex spaces, J. Fac. Sci. Univ. Tokyo. Sect. IA Math. 18 (1971), 443-463. MR 0324479 (48:2831)
  • [7] I. Miyadera, Semigroups of operators in Fréchet spaces and applications to partial differential equations, Tôhoku Math. J. (2) 11 (1959), 162-183. MR 0108731 (21:7445)
  • [8] A. Pazy, Semigroups of linear operators and applications to partial differential equations, Springer-Verlag, New York, 1983. MR 710486 (85g:47061)
  • [9] W. Rudin, Functional analysis, Tata MacGraw-Hill, New Delhi, 1979. MR 1157815 (92k:46001)
  • [10] T. Ujishima, On the generation and smoothness of semigroups of linear operators, J. Fac. Sci. Univ. Tokyo, Sect. IA Math. 19 (1972), 65-127. MR 0308854 (46:7966)
  • [11] M. Watanabe, Weak conditions for generation of cosine families in linear topological spaces, Proc. Amer. Math. Soc. 105 (1989), 151-158. MR 929411 (89e:47063)
  • [12] K. Yosida, Functional Analysis, Springer-Verlag, New York, 1965.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D03, 34G10, 47D06, 47D09

Retrieve articles in all journals with MSC: 47D03, 34G10, 47D06, 47D09


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1081092-1
Keywords: Abstact Cauchy problem, semigroup of operators, cosine function of operators
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society